# SDR DALA2016060204311

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF FUEL ACCESS DOOR 520DT AT LT WING.  CORROSION AT FUEL ACCESS PLATE 520DT ON COUNTERSINK WAS REMOVED, MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES DIAMETER MAX 0.619IN, 0.672IN AND 0.694 IN IAW SRM 57-10-01 AND ACCESS PLATE WAS REPLACED IAW SRM 57-10-01 IN TO CONDITION 2. TOOL USED, PN 1127, SN 60555.
